# SDR EE4Y2023031017356

- Difficulty date: February 8, 2021
- Submitted: March 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 42,579 hours, 24,007 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Component: Pax Cabin, Airbus
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE JOB ACCOMPLISHMENT PER ALLEGIANT TASK CARD E2500-0032-_P2-ADS-MOD-SYS, IT WAS FOUND AT FWD FUSELAGE PAX CABIN, THE SEAT TRACK AT FR20+60MM, Y-765 WITH CORROSION ON CROWN AREA.  CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED AS PER A320 SRM TASK 53-11-14-300-002 PARAGRAPH 2 FIGURE 001 REV. 135 DTD 11-01-2020. FOR ADDITIONAL INFORMATION SEE COOPESA´S WORK ORDER A1K101 SUB JOB 2 ITEM 11.
